| Model Number |
SUTURELASSO, 45 DEGREE, CURVE LEFT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a labrum refixation surgery the tip of the device broke off when piercing the tissue.All parts were retrieved from the patient.There was no harm for patient, operator or third party.The surgery was finished successfully with another device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Two sealed packages of ar-4068-45l with the batch number 4003137529 were received for evaluation.However, the devices in question for the complaint allegation were not received for evaluation.Visual inspection found not issues with the returned devices.The outer tube diameter was measure by drawing c4323 at revision.1.Ø.153 ±.001.Results.153 the curved tip was measured by drawing c4313 at revision 0.Ø.073 ±.001 result.073.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to, misaligned insertion, prying/leveraging the device during insertion.